Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Rash on shoulders, chest, throat. Rosacea on face. Itchy body. Test to identify allergy?

I am a 83 yr old female. Always had a beautiful complexion and good skin. Three yrs ago I started rash on shoulders throat,chest and "rosacea" on face. Body very itchy...been told it is psoriasis, eczema, rosacea by dermatologists..prescribed various meds, ointments,etc. Is there some test that would correctly identify this ...allergy..? I take several meds.....Losartan Bystolic warfarin. I have an artificial mitral valve.

Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dermatologist 's  Response
Hi itchy rash over shoulders .arms and chest and rosasea on face can be only acne vulgaris.even then go for patch tests to rule out any allergenit should be treated with atarax 25 mg at night.alaspan in the morning.azithromycin 500 mg daily once for three days and application of calamine lotion in the morning and persol ac gel in the night can cure it
Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor